# SDR IXXA07SMN123S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING OTBD L/E OUTER SECTION SHOWS 1" CRACKED AT STA XFS 885.000 (NEAR EXISTING REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 07110 DATE 03/14/07, SEMAN DRAWING NR ED-4463.  DATE 02-15-07 AND EO SEMAN NR 2007221 DATE 03-14-07.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-3-0 AND DC8 SRM 51-1-21.  CUT OUT DAMAGED AREA IAW SEMAN DRAWING NR ED-4463.  PERFORMED INSPECTION NDT-IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK, NO CORROSION, AFTER CUT OUT DAMAGED AREA ATTACHED FORM SMN 242-2.  FABRICATED REPAIR DOUBLER AL7075-T6 0.063 AND INTERNAL DOUBLER AL7075-T6 0.025 AND FILLER SKIN AL 7075-T6 0.050 AND EXTERNAL FILLER AL 7075 T6 0.063 IAW SEMAN DRAWING NR ED-4463.  CL
